# SDR 2001FA0000442

- Difficulty date: September 14, 2001
- Submitted: October 26, 2001
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: S5600AV2A
- Part serial: 8310381
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST TYPE AV-2(A) MFG MARCH 1983 FAILED.  MFG RECOMMENDED 2 PSI CELL TEST I/A/W  25-60-55.
